# SDR AALA202309226571

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N993AN
- Make and model: Airbus A320*
- Aircraft serial: 7188
- Aircraft time: 20,467 hours, 8,051 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Part number: UNKNOWN
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN IN FLIGHT. WILL UNLOCK AND OPEN USING FLIGHT DECK DOOR UNLOCK SWICH ON PEDISTAL. MAINTENANCE REMOVED DEBRIS AND LUBRICATED THE FLIGHT DECK DOOR LOCKING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
